Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 99, NWS Jacksonville, FL

November 15, 200712 counties in Georgia; 7 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Nov 15, 2007, 2:21 AM EST for 12 counties in Georgia; 7 counties in Florida. It took effect at Nov 16, 2007, 2:28 AM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 15, 2007, 2:21 AM EST (07:21 UTC)
In effect from
Nov 16, 2007, 2:28 AM EST
Expired
Nov 16, 2007, 6:00 PM EST
In force
16 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 150721
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 AM EST THU NOV 15 2007

FLZ020>025-030>032-035>037-040-152115-
/O.UPG.KJAX.FW.A.0106.071116T1500Z-071116T2200Z/
/O.NEW.KJAX.FW.W.0099.071116T1500Z-071116T2200Z/
/O.NEW.KJAX.FW.A.0107.071117T1500Z-071117T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
221 AM EST THU NOV 15 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY DUE TO LONG
DURATIONS OF LOW RH...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON DUE TO LONG DURATIONS OF LOW RH...

A COLD FRONT WILL PUSH THROUGH THE AREA TODAY BRINGING COOLER AND
DRIER AIR TO THE REGION. RHS WILL FALL BELOW 35 PERCENT FOR 4 TO
6 HOURS ON FRIDAY WITH MINIMUM RHS NEAR 25 PERCENT.

ON SATURDAY...RHS WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS
WITH MINIMUM VALUES NEAR 25 PERCENT. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY...
AND MILD TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE RAPID
FIRE GROWTH POTENTIAL.


$$

FLZ033-038-152115-
/O.NEW.KJAX.FW.W.0099.071116T1500Z-071116T2200Z/
ST JOHNS-FLAGLER-
221 AM EST THU NOV 15 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY 
DUE TO LONG DURATIONS OF LOW RH...

A COLD FRONT WILL PUSH THROUGH THE AREA TODAY BRINGING COOLER AND
DRIER AIR TO THE REGION. RHS WILL FALL BELOW 35 PERCENT FOR 4 TO
5 HOURS ON FRIDAY WITH MINIMUM RHS IN THE 25 TO 30 PERCENT RANGE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>152-162>164-152115-
/O.CON.KJAX.FW.A.0106.071116T1700Z-071116T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
221 AM EST THU NOV 15 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON
DUE TO LONG DURATIONS OF LOW RH...

A COLD FRONT WILL PUSH THROUGH THE AREA TODAY BRINGING COOLER AND
DRIER AIR TO THE REGION. RHS WILL FALL BELOW 25 PERCENT FOR
AROUND 4 HOURS WITH MINIMUM RHS NEAR 20 PERCENT RANGE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY...AND
MILD TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$

MZ
3 follow-up statements
000 
WWUS82 KJAX 151756
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1256 PM EST THU NOV 15 2007

FLZ020>025-030>032-035>037-040-161100-
/O.CON.KJAX.FW.W.0099.071116T1500Z-071116T2200Z/
/O.CON.KJAX.FW.A.0107.071117T1500Z-071117T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
1256 PM EST THU NOV 15 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST
FRIDAY FOR LOW RHS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON FOR LOW RHS...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST
FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
MORNING THROUGH SATURDAY AFTERNOON. 

MUCH COOLER AND DRIER AIR WILL FILTER OVER THE REGION TONIGHT IN
THE WAKE OF A COLD FRONT. RHS WILL FALL BELOW 35 PERCENT FOR 4
TO 6 HOURS ON FRIDAY WITH MINIMUM RHS 20 TO 25 PERCENT.

ON SATURDAY...RHS WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS
WITH MINIMUM VALUES 20 TO 25 PERCENT.

A RED FLAG WARNING AND FIRE WEATHER WATCH MEAN THAT CRITICAL FIRE
WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE
COMBINATION OF LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ033-038-161100-
/O.CON.KJAX.FW.W.0099.071116T1500Z-071116T2200Z/
ST JOHNS-FLAGLER-
1256 PM EST THU NOV 15 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST
FRIDAY FOR LOW RHS...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST
FRIDAY. 

MUCH COOLER AND DRIER AIR WILL FILTER OVER THE REGION TONIGHT IN
THE WAKE OF A COLD FRONT. RHS WILL FALL BELOW 35 PERCENT FOR 4
TO 5 HOURS ON FRIDAY WITH MINIMUM RHS 25 TO 30 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>152-162>164-161100-
/O.CON.KJAX.FW.A.0106.071116T1700Z-071116T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
1256 PM EST THU NOV 15 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR LOW RHS...

A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. 

MUCH COOLER AND DRIER AIR WILL FILTER OVER THE REGION TONIGHT IN THE
WAKE OF A COLD FRONT. RHS WILL FALL BELOW 25 PERCENT FOR 4 TO 5 HOURS
ON FRIDAY WITH MINIMUM RHS NEAR 20 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY...
AND MILD TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$

ENYEDI
000 
WWUS82 KJAX 160728
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 AM EST FRI NOV 16 2007

FLZ020>025-030>032-035>037-040-162100-
/O.UPG.KJAX.FW.A.0107.071117T1500Z-071117T2200Z/
/O.NEW.KJAX.FW.W.0100.071117T1500Z-071117T2300Z/
/O.EXT.KJAX.FW.W.0099.071116T1500Z-071116T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
228 AM EST FRI NOV 16 2007

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EST THIS AFTERNOON DUE TO LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST SATURDAY
DUE TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST
SATURDAY. THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS
MORNING TO 6 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT. 

MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL
FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS TODAY WITH MINIMUM RHS 20
TO 25 PERCENT. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR
TODAY. ADDITIONALLY...NORTHERLY WINDS WILL SUSTAIN BETWEEN 10 AND
15 MPH THROUGH MIDDAY WITH POSSIBLE GUSTS TO 20 MPH AT TIMES.

ON SATURDAY...RHS WILL FALL AGAIN BELOW 35 PERCENT FOR 5 TO 7 HOURS
WITH MINIMUM VALUES 20 TO 25 PERCENT AWAY FROM THE COAST. THUS...A
RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THESE RED FLAG WARNINGS

$$

GAZ132>136-149>152-162>164-162100-
/O.UPG.KJAX.FW.A.0106.071116T1700Z-071116T2100Z/
/O.NEW.KJAX.FW.W.0100.071117T1700Z-071117T2100Z/
/O.EXB.KJAX.FW.W.0099.071116T1700Z-071116T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
228 AM EST FRI NOV 16 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 4 PM EST SATURDAY
DUE TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM EST
THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED
FLAG WARNING IS IN EFFECT FROM 12 PM TO 4 PM EST SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL
FALL BELOW 25 PERCENT FOR AROUND 4 HOURS TODAY WITH MINIMUM RHS
NEAR 20 PERCENT. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR
TODAY. ADDITIONALLY...NORTHERLY WINDS WILL SUSTAIN BETWEEN 10 AND
15 MPH THROUGH MIDDAY WITH POSSIBLE GUSTS TO 20 MPH AT TIMES.

ON SATURDAY...RHS WILL FALL AGAIN BELOW 25 PERCENT FOR AROUND 4
HOURS WITH MINIMUM VALUES NEAR 20 PERCENT. THUS...A RED FLAG WARNING
HAS BEEN ISSUED FOR SATURDAY.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THESE RED FLAG WARNINGS.

$$

FLZ033-162100-
/O.NEW.KJAX.FW.W.0100.071117T1500Z-071117T2300Z/
/O.EXT.KJAX.FW.W.0099.071116T1500Z-071116T2300Z/
ST JOHNS-
228 AM EST FRI NOV 16 2007

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EST THIS AFTERNOON DUE TO LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST SATURDAY
DUE TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST
SATURDAY. THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS
MORNING TO 6 PM EST THIS AFTERNOON. 

MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL
FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS TODAY WITH MINIMUM RHS 20
TO 25 PERCENT. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR
TODAY. ADDITIONALLY...NORTHERLY WINDS WILL SUSTAIN BETWEEN 10 AND
15 MPH THROUGH MIDDAY WITH POSSIBLE GUSTS TO 20 MPH AT TIMES.

ON SATURDAY...RHS WILL FALL AGAIN BELOW 35 PERCENT FOR 5 TO 7 HOURS
WITH MINIMUM VALUES BETWEEN 25 AND 30 PERCENT AWAY FROM THE
COAST...AND BETWEEN 30 AND 35 PERCENT MOST COASTAL SECTIONS.
THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

GAZ153-165-162100-
/O.NEW.KJAX.FW.W.0100.071117T1700Z-071117T2100Z/
/O.EXB.KJAX.FW.W.0099.071116T1700Z-071116T2100Z/
INLAND GLYNN-INLAND CAMDEN-
228 AM EST FRI NOV 16 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 4 PM EST SATURDAY
DUE TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM EST
THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED
FLAG WARNING IS IN EFFECT FROM 12 PM TO 4 PM EST SATURDAY. 

MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL
FALL BELOW 25 PERCENT FOR AROUND 4 HOURS TODAY WITH MINIMUM RHS
NEAR 20 PERCENT. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR
TODAY. ADDITIONALLY...NORTHERLY WINDS WILL SUSTAIN BETWEEN 10 AND
15 MPH THROUGH MIDDAY WITH POSSIBLE GUSTS TO 20 MPH AT TIMES.

ON SATURDAY...RHS WILL FALL AGAIN BELOW 25 PERCENT FOR AROUND 4
HOURS WITH MINIMUM VALUES NEAR 20 PERCENT. THUS...A RED FLAG WARNING
HAS BEEN ISSUED FOR SATURDAY.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THESE RED FLAG WARNINGS.

$$

FLZ038-162100-
/O.EXT.KJAX.FW.W.0099.071116T1500Z-071116T2300Z/
FLAGLER-
228 AM EST FRI NOV 16 2007

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EST THIS AFTERNOON DUE TO LOW RH VALUES...

MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL
FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS TODAY WITH MINIMUM RHS 20
TO 25 PERCENT. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR
TODAY. ADDITIONALLY...NORTHERLY WINDS WILL SUSTAIN BETWEEN 10 AND
15 MPH THROUGH MIDDAY WITH POSSIBLE GUSTS TO 20 MPH AT TIMES.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

ECZ
000 
WWUS82 KJAX 161857
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
157 PM EST FRI NOV 16 2007

FLZ020>025-030>033-035>037-040-170700-
/O.CON.KJAX.FW.W.0099.000000T0000Z-071116T2300Z/
/O.CON.KJAX.FW.W.0100.071117T1500Z-071117T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION-
157 PM EST FRI NOV 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST
SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO
6 PM EST SATURDAY. 

MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL
REMAIN BELOW 35 PERCENT FOR 5 TO 7 HOURS TODAY WITH MINIMUM RHS
20 TO 25 PERCENT. THUS...THE RED FLAG WARNING REMAINS IN EFFECT.
WINDS WILL GENERALLY BE LIGHT AND VARIABLE WITH THE EXCEPTION OF
COASTAL ST JOHNS AND FLAGLER COUNTIES WHERE GUSTS UP TO 20 MPH ARE
POSSIBLE. 

ON SATURDAY...RHS WILL FALL AGAIN BELOW 35 PERCENT FOR 5 TO
7 HOURS WITH MINIMUM VALUES 20 TO 25 PERCENT AWAY FROM THE COAST.
THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS

$$

GAZ132>136-149>153-162>165-170700-
/O.CON.KJAX.FW.W.0099.000000T0000Z-071116T2100Z/
/O.CON.KJAX.FW.W.0100.071117T1700Z-071117T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
157 PM EST FRI NOV 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 4 PM EST
SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO
4 PM EST SATURDAY. 

MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL
CONTINUE BELOW 25 PERCENT FOR AROUND 4 HOURS TODAY WITH MINIMUM
RHS NEAR 20 PERCENT. THUS...THE RED FLAG WARNING REMAINS IN
EFFECT. 

ON SATURDAY...RHS WILL FALL AGAIN BELOW 25 PERCENT FOR
AROUND 4 HOURS WITH MINIMUM VALUES NEAR 20 PERCENT. THUS...A RED
FLAG WARNING HAS BEEN ISSUED FOR SATURDAY.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

FLZ038-162300-
/O.CON.KJAX.FW.W.0099.000000T0000Z-071116T2300Z/
FLAGLER-
157 PM EST FRI NOV 16 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

A COOL AND DRY CANADIAN AIRMASS HAS LED TO CRITICALLY LOW RELATIVE
HUMIDITIES ACROSS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
ADDITIONALLY...SUSTAINED WINDS OF 10 TO 15 MPH WITH OCCASIONAL
GUSTS UP TO 20 WILL BE POSSIBLE THIS AFTERNOON...MAINLY NEAR THE
COAST. 

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

HURLBUT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 14, 9:41 PM EST, 4 hours 40 minutes earlier.

Area forecast discussion, Nov 14, 9:41 PM EST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 PM EST WED NOV 14 2007

.UPDATE...COLD FRONT ACROSS NORTHERN ALABAMA WILL RAPIDLY APPROACH THE
REGION THURSDAY MORNING AND BE SOUTH OF THE AREA THURSDAY AFTERNOON.
ENOUGH LOW LEVEL MOISTURE AND LIFT TO SUPPORT SCATTERED SHOWERS
ACROSS INLAND SE GA LATE TONIGHT/THURS AM AND ACROSS NE FL 14Z-18Z
THURSDAY. CLEARING...BREEZY AND MUCH DRIER CONDITIONS MOVE IN
BEHIND FRONT. WITH THE EXCEPTION OF SOME MINOR ADJUSTMENTS TO
TEMPS...DID NOT MAKE ANY SIG CHANGES AS CURRENT FORECAST IS ON
TRACK.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH 06Z. CLOUD COVER
WILL INCREASE FROM THE NW AS COLD FRONT APPROACHES. TEMPO MVFR VSBY
IN BR AT OUR FL SITES BEFORE SUNRISE FRI WHERE CLOUD COVER WILL BE
LESS. AFTER SUNRISE BREEZY W WINDS 15G25KT ARE EXPECTED AND WILL
SHIFT NW FOLLOWING FROPA INTO THE AFTN. HAVE INCLUDED VCSH FOR ALL
SITES FRI MORN. INSTABILITY LIMITED WITH THE FRONT AND HAVE NOT
INCLUDED ANY TS IN THE TAF SITES.

&&

.MARINE...SCA ON FOR TOMORROW AFTN ALL LEGS FOLLOWING FROPA. SW
WINDS INCREASE OVERNITE WITH THE APPROACH OF THE FRONT. SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS THURSDAY MORNING WITH THE FRONT...
ENDING IN THE AFTERNOON FOLLOWING THE FRONTAL PASSAGE.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

GA...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FROM 9 AM THURSDAY TO 3 PM EST FRIDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 11 AM THURSDAY TO 7 AM EST FRIDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

PP/JD/AW
Hazardous weather outlook, Nov 14, 9:44 AM EST, 16 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
944 AM EST WED NOV 14 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
944 AM EST WED NOV 14 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY...BRINGING SCATTERED
SHOWERS AND A POSSIBLE THUNDERSTORM.

COLDER TEMPERATURES CAN BE EXPECTED FRIDAY AND INTO THE WEEKEND.
BRIEF DURATIONS OF FREEZING TEMPERATURES WILL BE POSSIBLE FRIDAY
MORNING FROM AROUND DOUGLAS SOUTH TO LIVE OAK. EVEN COLDER
TEMPERATURES ARE FORECAST SATURDAY MORNING...WITH THE POSSIBILITY OF
SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ACROSS PORTIONS OF THE
INTERIOR.

MUCH DRIER CONDITIONS WILL RETURN TO THE AREA FRIDAY AND SATURDAY...
CREATING A HIGHER THAN NORMAL FIRE DANGER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ/MKT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 1:35 PM ESTFreeze WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more13 hr
Nov 15, 2:21 AM ESTFire Weather WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union24 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.